# SDR CX72001F00000

- Difficulty date: June 23, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N302CE
- Make and model: Saab 340B
- Aircraft serial: 340B193
- Engine: Ge CT71
- Propeller: Rotol R3544123F13
- System (JASC): 6114 · Propeller Hub Section
- Part: Yoke
- Part number: 7901996P4
- Condition: Broken
- Location: Prop Hub
- Part time: 15,756 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

ON LANDING, 6 MILES OUT APPROX. THE AC STARTED SHAKING VIOLENTLY.  AFTER A COUPLE SECONDS THE RIGHT TORQUE GAUGE STARTED TO FLUCTUATED BETWEEN 60 PERCENT AND 20 PERCENT TORQUE.  SHUT DOWN RIGHT ENGINE AND VIOLENT SHAKING STOPPED.  LANDED WITHOUT INCIDENT. SHUTDOWN THE RIGHT HAND ENGINE FOR VIBRATION. FOUND THE FORWARD YOKE EAR HAD BROKEN OFF ON THE PROPELLER HUB.  VISUAL INSPECTION INDICATES THAT A PREVIOUS MANUFACTURING DEFECT OR CRACK EXISTED IN THE HUB.
